# SDR MASA2011020501862

- Difficulty date: February 2, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,413 hours, 34,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  MX R2 DI17 SENSOR.
